# SDR SWIA201127439

- Difficulty date: August 30, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 19,547 hours, 12,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT ABOVE ROW 7 IS OUT.  (FLT 6444)  RELAMPED EMERGENCY LIGHT.
